Pages

Friday, April 16, 2010

Is this all in my head???????

I've taken 1,2,3,4 ...... 14 Cellcept 500mg.

First two days, I felt a little nauseated...
Now, I am hungry all the time...
My hubby said I've behaving strangely since yesterday.
He said I have been "hyper-active" - huh?

Am I getting better? Or is this all in my head?
Or Am I having mental problem?
Or Is it the fact that I'm taking such pricey meds making me feel better?

Strange ...

5 comments:

Lila said...

Hope your feeling better for real. Take it easy though- you don't want to do too much when you are feeling well and then crash. Nice and slow!

Old Kitty said...

Oh I do hope it's because you are feeling better! Please rest and take things slow like Lila says!

And if your body is telling you it wants food then I hope you feed it lots of protein rich stuff!

:-)

You are definitely not mental - just lovely and gorgeous!! And they are the best state of mind to be!

Take care
x

sI tEDI said...

take care sis...

drsnit@gmail.com said...

keeping my fingers crossed for you... hope you and your kidneys are feeling sooo much better. i'm on cellcept too... *hugs* i'm sometimes hungry and sometimes not... i take mine at night with no food and lots of water.

*big big hugs*

i think about you lots because i know you have been suffering. xoxox

Blackie007 said...

how are u now, lupie? it's been 5 days....hope u're a lot better. {{{hugs}}}